# SDR ALGA2012052204

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N863AL
- Make and model: Skrsky S76C
- Aircraft serial: 760536
- Aircraft time: 6,346 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: SB5079102
- Condition: Worn
- Location: M/R Damper
- Component: M/R Damper, Skrsky
- Component part number: 7610608000050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DAMPER BEARINGS WORN BEYOND LIMITS.
